Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jun 20, 2011, 10:28 AM EDT for Clinton County, Tippecanoe County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 10:28 AM EDT (14:28 UTC)
- Expired
- Jun 20, 2011, 11:15 AM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
Counties Clinton County, IN, Tippecanoe County, IN
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -52 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
824 WWUS83 KIND 201428 SPSIND SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1028 AM EDT MON JUN 20 2011 INZ021-029>031-201515- CARROLL-CLINTON-HOWARD-TIPPECANOE- 1028 AM EDT MON JUN 20 2011 ...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...SOUTHERN CARROLL...WESTERN HOWARD AND EASTERN TIPPECANOE COUNTIES UNTIL 1115 AM EDT... AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF LAFAYETTE...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... MULBERRY AROUND 1035 AM EDT... ROSSVILLE AROUND 1040 AM EDT... BURLINGTON AROUND 1055 AM EDT... RUSSIAVILLE AROUND 1105 AM EDT... && LAT...LON 4052 8613 4027 8638 4028 8699 4047 8690 TIME...MOT...LOC 1428Z 263DEG 35KT 4041 8674 $$ PUMA
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jun 20, 10:21 AM EDT, 7 minutes earlier.
Area forecast discussion, Jun 20, 10:21 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1021 AM EDT MON JUN 20 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A LINGERING WARM FRONT OVER ILLINOIS AND INDIANA WILL CONTINUE TO PROVIDE A FOCUS FOR SHOWERS AND STORMS THROUGH EARLY THIS WEEK. TODAY THE FRONT IS EXPECTED TO PUSH NORTH AS LOW PRESSURE DEEPENS IN THE NORTHERN PLAINS. THIS WILL ALLOW MUCH WARMER AND VERY HUMID AIR TO SURGE INTO CENTRAL INDIANA FROM THE SOUTHWEST AND PROVIDE AMPLE MOISTURE FOR THUNDERSTORM DEVELOPMENT. A COLD FRONT IS THEN EXPECTED TO PUSH ACROSS THE REGION ON WEDNESDAY AND THURSDAY...BRINGING CHANCES FOR MORE SHOWERS AND STORMS. HIGH PRESSURE IS EXPECTED TO BUILD IN ACROSS INDIANA ON FRIDAY THROUGH SUNDAY...BRINGING A RETURN TO DRY AND COOLER WEATHER. && .NEAR TERM /REST OF TODAY/... RADAR MOSAIC SHOWS ONE AREA OF STORMS OVER CENTRAL AND EASTERN INDIANA WITH ANOTHER LINE MOVING INTO THE NORTHWESTERN COUNTIES. THUS FOR THE UPDATE INCREASED POPS TO CATEGORICAL THROUGH THE MORNING HOURS FOR THESE AREAS AND INCREASED QPF TO ALMOST AN INCH AN A HALF FOR THESE AREAS WITH THE EXPECTATION OF STORM TOTAL LOCALIZED AMOUNTS OF MORE THAN 4 INCHES. KEPT ONLY A CHANCE GOING IN THE SOUTHWEST IN CASE OF SOUTHERN DEVELOPMENT ON THE LINE IN THE NORTHWEST. DROPPED TEMPERATURES A FEW MORE DEGREES IN THE NORTHEAST AND INCREASED CLOUD COVER AS IT IS UNLIKELY THAT AREA WILL SEE MUCH IF ANY SUN WITH CURRENT ROUND OF STORMS AND MORE CLOUD COVER MOVING IN FROM UPSTREAM. FOR AFTER 18Z STILL EXPECTING UPPER RIDGE MOVING INTO THE AREA TO PUSH THE STORMS NORTH SO FOR NOW WILL KEEP JUST A CHANCE GOING ACROSS THE NORTH AND A SLIGHT CHANCE ELSEWHERE. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MODELS ARE IN GOOD AGREEMENT WITH PATTERN OVERALL SO WILL USE A BLEND THIS PERIOD TOO. STRONGER RIDGING WILL BUILD ACROSS CENTRAL INDIANA BY TONIGHT AND MODEL SOUNDINGS CONTINUE TO SHOW OUR ATMOSPHERE WELL CAPPED. DRY WX AND PARTLY CLOUDY SKIES ARE IN STORE FOR TONIGHT WITH LOWS AROUND 70. RIDGE SLIDES EAST OF THE AREA ON TUESDAY AND HIGH INSTABILITY RETURNS. THIS WILL BRING A RETURN FOR CHANCES OF SCATTERED THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE. PER SPC/S SEVERE WEATHER OUTLOOK...SOUTH OF THE WARM FRONT...DAYTIME HEATING WILL STEEPEN LOW LEVEL LAPSE RATES ACROSS A BROAD AND UNSTABLE WARM SECTOR SUCH THAT INHIBITION WILL BECOME NEGLIGIBLE. AS A RESULT... ISOLATED-SCT THUNDERSTORMS MAY SEEMINGLY DEVELOP WITHIN A SOMEWHAT CHAOTIC OR RANDOM FASHION IN AREAS WELL AHEAD OF COLD FRONT. EVEN SO...DEEP LAYER SHEAR SHOULD SUPPORT A MIX OF SUPERCELLS AND ORGANIZED MULTI-CELL THUNDERSTORM CLUSTERS. LARGE HAIL...DAMAGING WINDS AND EVEN ISOLATED TORNADOES ARE POSSIBLE. USED A MOS BLEND FOR HIGHS IN THE LOW 90S. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT WITH THE OVERALL PATTERN AND WILL USE A BLEND. WARM AND HUMID AIR MASS LOOKS TO BE IN PLACE AHEAD OF THE COLD FRONT THAT WILL PASS ON WEDNESDAY...THUS WILL KEEP TSRA MENTIONS AT THAT TIME AND CONTINUE CHANCES INTO THURSDAY. BROAD CYCLONIC FLOW WILL REMAIN ON THURSDAY WITH COOLER AIR ALOFT THAT COULD RESULT IN SOME INSTABILITY SHOWERS. COOLER AND DRIER NORTHERLY FLOW WILL BUILD ACROSS INDIANA FOR FRIDAY THROUGH NEXT SUNDAY AS LARGE CANADIAN HIGH PRESSURES SLOWLY DIVES SOUTH THROUGH THE WEEKEND AS RIDGING BUILDS ALOFT. MEXMOS POPS LOOK TOO HIGH AS THEY ARE LEANING TOWARD CLIMATOLOGY TOO MUCH FOR THIS TIME OF YEAR GIVEN THIS PATTERN. THUS WILL KEEP A DRY FORECAST FOR NOW FOR NEXT WEEKEND. && .AVIATION.../DISCUSSION FOR THE 201500Z TAF UPDATE/... THUNDERSTORMS ONGOING AT KIND AND KLAF. KLAF MAY BE ON ITS FINAL ONE SO INCLUDED A TEMPO THERE FOR THE NEXT COUPLE OF HOURS. AT KIND DO NOT EXPECT A BREAK OR ONLY A BRIEF ONE SO INCLUDED EXPLICIT THUNDER THROUGH 16Z. SOME IFR BEING SEEN WITHIN THE STORMS AND WIND GUSTS OF 15 - 30 KTS. WILL KEEP A VCTS GOING FOR A COUPLE HOURS AFTER 16Z AT LEAST AT KIND IN CASE THUNDER IS STILL NEARBY BUT AT THIS POINT EXPECTING IT TO MOVE EAST OF KIND BY THEN. PRESENT INDICATIONS ARE THAT KBMG AND KHUF MIGHT BE SPARED ORGANIZED THUNDERSTORMS...SO WILL ONLY GO WITH A CB MENTION THERE. TSRA THREAT WILL DIMINISH THROUGH THE AFTERNOON AS UPPER RIDGING BUILDS IN. OVERNIGHT LOOKS TO BE DRY WITH UPPER RIDGE IN PLACE. LIGHT WINDS AND RECENT RAIN SHOULD LEAD TO AT LEAST MVFR FOG DEVELOPMENT OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA/SMF NEAR TERM...CP SHORT TERM...SMF LONG TERM....PUMA AVIATION...CS/CP
Hazardous weather outlook, Jun 20, 2:54 AM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 254 AM EDT MON JUN 20 2011 INZ021-028>031-035>049-051>057-060>065-067>072-210700- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 254 AM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY ACROSS CENTRAL INDIANA. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS...IN ADDITION TO LIGHTNING WHICH IS A HAZARD WITH ANY THUNDERSTORM. LOCALIZED FLOODING MAY OCCUR IN ANY OF THE SLOWER MOVING THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS DURING THIS PERIOD WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN WITH ANY SEVERE WEATHER OR FLOODING REPORTS THROUGH THIS AFTERNOON...AND AGAIN ON TUESDAY AND WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Special weather statement, Jun 20, 10:25 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1025 AM EDT MON JUN 20 2011
INZ047-048-055>057-201530-
HANCOCK-JOHNSON-MARION-RUSH-SHELBY-
1025 AM EDT MON JUN 20 2011
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN HANCOCK...NORTHERN
JOHNSON...MARION...WESTERN RUSH AND NORTHERN SHELBY COUNTIES UNTIL
1130 AM EDT...
AT 1020 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BEECH GROVE...OR 9 MILES SOUTHEAST OF
INDIANAPOLIS...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
NEW PALESTINE AROUND 1030 AM EDT...
FAIRLAND AND SPRING LAKE AROUND 1035 AM EDT...
MORRISTOWN AROUND 1055 AM EDT...
ARLINGTON AND CARTHAGE AROUND 1105 AM EDT...
RUSHVILLE AND MAYS AROUND 1120 AM EDT...
&&
LAT...LON 3946 8552 3961 8625 3963 8625 3963 8627
3993 8614 3983 8560 3979 8559 3979 8541
3978 8534
TIME...MOT...LOC 1425Z 274DEG 26KT 3969 8596
PUMALocal storm report, Jun 20, 10:26 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM HEAVY RAIN MCCORDSVILLE 39.91N 85.93W
06/20/2011 E3.50 INCH HANCOCK IN TRAINED SPOTTER
3.50 INCHES HAS FALLEN SINCE 6 AM...96TH AND OLIO.
&&
AHOMANNSpecial weather statement, Jun 20, 10:26 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1026 AM EDT MON JUN 20 2011
INZ036-037-046-047-201515-
BOONE-HENDRICKS-MARION-MONTGOMERY-
1026 AM EDT MON JUN 20 2011
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN BOONE...NORTHERN
HENDRICKS...NORTHWESTERN MARION AND SOUTHEASTERN MONTGOMERY COUNTIES
UNTIL 1115 AM EDT...
AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF LEBANON...OR 18 MILES EAST
OF CRAWFORDSVILLE...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
PITTSBORO AROUND 1035 AM EDT...
WHITESTOWN AROUND 1045 AM EDT...
ZIONSVILLE AND EAGLE CREEK RESERVOIR AROUND 1050 AM EDT...
&&
LAT...LON 4002 8624 3993 8624 3992 8623 3975 8632
3985 8669 3987 8669 3986 8675 3988 8682
4005 8663
TIME...MOT...LOC 1427Z 276DEG 32KT 3996 8655
PUMALocal storm report, Jun 20, 10:27 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1027 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 N INDIANAPOLIS 39.85N 86.15W
06/20/2011 M2.63 INCH MARION IN TRAINED SPOTTER
24 HR TOTAL
&&
AHOMANNLocal storm report, Jun 20, 10:28 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1028 AM EDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 SE INDIANAPOLIS 39.72N 86.07W
06/20/2011 M1.56 INCH MARION IN TRAINED SPOTTER
24 HOUR TOTAL
&&
AHOMANNSpecial weather statement, Jun 20, 10:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1028 AM EDT MON JUN 20 2011 INZ021-029>031-201515- CARROLL-CLINTON-HOWARD-TIPPECANOE- 1028 AM EDT MON JUN 20 2011 ...STRONG THUNDERSTORM ADVISORY FOR NORTHERN CLINTON...SOUTHERN CARROLL...WESTERN HOWARD AND EASTERN TIPPECANOE COUNTIES UNTIL 1115 AM EDT... AT 1025 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF LAFAYETTE...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... MULBERRY AROUND 1035 AM EDT... ROSSVILLE AROUND 1040 AM EDT... BURLINGTON AROUND 1055 AM EDT... RUSSIAVILLE AROUND 1105 AM EDT... && LAT...LON 4052 8613 4027 8638 4028 8699 4047 8690 TIME...MOT...LOC 1428Z 263DEG 35KT 4041 8674 PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:39 AM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 36 min |
| Jun 20, 2:15 AM EDT | Severe Thunderstorm Warning | IND | Lawrence | 30 min |
| Jun 20, 2:53 AM EDT | Special Weather Statement | IND | Morgan | 52 min |
| Jun 20, 3:06 AM EDT | Special Weather Statement | IND | Montgomery | 24 min |
| Jun 20, 3:16 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan | 44 min |
| Jun 20, 3:59 AM EDT | Severe Thunderstorm Warning | IND | Brown, Hendricks, Johnson, Marion, Morgan | 46 min |
| Jun 20, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Shelby | 46 min |
| Jun 20, 5:30 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 45 min |
| Jun 20, 5:31 AM EDT | Areal Flood Advisory | IND | Hancock, Johnson, Marion, Morgan, Shelby | 4 hr |
| Jun 20, 5:39 AM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Shelby | 51 min |
| Jun 20, 5:54 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 51 min |
| Jun 20, 6:16 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 44 min |
| Jun 20, 6:24 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 51 min |
| Jun 20, 6:49 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion, Tipton | 56 min |
| Jun 20, 6:56 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 49 min |
| Jun 20, 7:05 AM EDT | Areal Flood Warning | IND | Hamilton, Hancock, Hendricks, Johnson, Marion, Morgan and 1 more | 4 hr |
| Jun 20, 7:06 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Johnson, Marion, Rush, Shelby | 54 min |
| Jun 20, 7:31 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 3 hr |
| Jun 20, 7:42 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Montgomery, Tippecanoe, Warren | 48 min |
| Jun 20, 7:46 AM EDT | Special Weather Statement | IND | Hamilton, Hancock | 44 min |
| Jun 20, 7:54 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 51 min |
| Jun 20, 8:14 AM EDT | Areal Flood Advisory | IND | Decatur, Rush | 3 hr |
| Jun 20, 8:29 AM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Madison and 1 more | 3 hr |
| Jun 20, 8:36 AM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush | 39 min |
| Jun 20, 8:57 AM EDT | Special Weather Statement | IND | Carroll, Clinton, Howard, Tippecanoe | 48 min |
| Jun 20, 8:59 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Marion, Shelby | 6 hr |
| Jun 20, 9:22 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe | 38 min |
| Jun 20, 9:26 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 6 hr |
| Jun 20, 9:59 AM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Parke, Putnam | 3 hr |
| Jun 20, 10:25 AM EDT | Special Weather Statement | IND | Hancock, Marion, Rush, Shelby | 65 min |
| Jun 20, 10:26 AM EDT | Special Weather Statement | IND | Hendricks | 49 min |
| Jun 20, 11:01 AM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 4 hr |
| Jun 20, 11:05 AM EDT | Areal Flood Advisory | IND | Decatur, Hancock, Rush, Shelby | 4 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Shelby | 9 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 48 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 25 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Marion, Morgan | 11 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Morgan, Owen | 71 hr |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Greene, Owen | 4 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 5 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 6 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 7 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 11 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Gibson, Knox | 12 days |
| Jun 20, 11:21 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 6 days |
| Jun 20, 11:34 AM EDT | Areal Flood Warning | IND | Boone, Clinton, Hamilton, Tipton | 3 hr |
| Jun 20, 2:57 PM EDT | Areal Flood Warning | IND | Fountain, Tippecanoe, Warren | 24 hr |
| Jun 20, 3:01 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Decatur, Hamilton, Hancock, Johnson and 3 more | 24 hr |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.